CSpace
双重时序AR-MA模型的高价平稳性
卢祖帝
1998
Source Publication应用概率统计
ISSN1001-4268
Volume014Issue:004Pages:371
Abstract本文讨论双重时序AR-MA模型的高阶(4阶,8阶及一般2m阶)平稳解存在的充分条件,这些结论对建立模型参数的矩估计及讨论估计量的渐近性质都是必不可少的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38484
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
卢祖帝. 双重时序AR-MA模型的高价平稳性[J]. 应用概率统计,1998,014(004):371.
APA 卢祖帝.(1998).双重时序AR-MA模型的高价平稳性.应用概率统计,014(004),371.
MLA 卢祖帝."双重时序AR-MA模型的高价平稳性".应用概率统计 014.004(1998):371.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[卢祖帝]'s Articles
Baidu academic
Similar articles in Baidu academic
[卢祖帝]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[卢祖帝]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.